# SDR SWIA2018042344581

- Difficulty date: April 5, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 26,655 hours, 28,625 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE SKIN CHAFED.  REPAIRED THE AILERON SKIN IAW REO.
